My Mom has been in the hospital for 4 weeks and what put her there was upper GI bleeding secondary to peptic ulcer, new onset seizure. She had a valve replacement and pacemaker in 96, so she is on coumadin 3mg. So she has been started on antiseizure medicine of Lamictal 50 mg daily, also two type of ulcer medicines and her heart and BP medicines.
I was called yesterday because her stool samples over the last three days tested postive for blood. So now back to the Gastro Doctor. She has to stay on her Coumadin so are we looking at surgery now? Maybe her blood is too thin for age (84)? I'm no doctor but things are just not coming together!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?